I've been having a wide variety of symptoms for years and have yet to receive a conclusive diagnosis. One piece of the puzzle that has me very confused is the ANA that was done in October. The test says titer of 1:80, speckled pattern and negative, however my web searches say that titer is at the low end of positive and that the speckled pattern can be an indicator of an autoimmune disease. I'm very leery of most doctors, due to years of bad experiences, so I really don't want to bother one with this if it's nothing. The PA and MD I've been seeing don't think the ANA means anything, but when I saw my old doctor, who's in another state over 7 hours away, she thought there could be something autoimmune going on.
Red rash that comes and goes from my shoulder, neck and stomach
GI problems- any combination of diarrhea, constipation, abdominal pain, no appetite, completely ravenous
Transient weakness in my right leg which will give out on me occasionally, and weakness in my right hand
Heart problems- palpitations, chest pain, shortness of breath, PACS, PVCS (nothing seen on cardiac workup)
Heat intolerance- uncomfortable above 70f and weak, dizzy, depressed when it gets hotter
Menstrual irregularities (too long, too short, skipping, too soon after the last one ended)
Severe joint pain- shoulders, hip and one finger, comes on out of nowhere
Stiffness and tightness of muscles, not relieved by stretching, yoga, heat, exercise
Difficulty concentrating and thinking clearly, some forgetfulness
Funny smelling urine & feces- sweet, though glucose is normal and there's no sugar in my urine
Dry mouth and eyes, no matter how much fluids I drink- I can be hydrated enough so my urine is clear and my mouth still feels dry
And I'm only 27, so none of this should be happening.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?